All done ladies very sore and swollen feet up hubby m... - NRAS

NRAS
26,273 members30,120 posts

All done ladies very sore and swollen feet up hubby making tea of salmon&salad back to see consultant in 3 week it was depomdrone I had

Know idea what it is but bloody knee is hurting

6 Replies
oldestnewest

I'm assuming you had knees aspirated and injected. Sometimes it does hurt more initially but should settle, you could try some ice - I usually have some ready whenever I have knees aspirated and injected. Please make sure you rest as much as possible tomorrow, longer if possible, to give the drugs chance to settle in the joint area for a while before dispersing. If it is still hurting, swollen and red tomorrow you need to get medical advice as there is a slight risk of infection. S

1 like
Reply

Is it normal to feel a bit nauseous ??? And sweating??? I have just taken my Solpadol for the pain x

Reply

How do you normally react to steroids? I can get hot flushes, red face the next day and not always able to sleep that night but I find it worth it as the knees feel so much easier for a while. S

Reply

Brilliant! They feel hot and doer for a couple of days but then mine felt lots better !

Reply

Never had steroids before Hun I was getting hot flushes but thought that was my menopause symptoms ha ha allanah thanxs Hun just sore this morning and hurting to walk also all mouth mouth hurts x

Reply

Hope you are feeling better DJJ, and benefitting from the knee steroid injection. I have Kenalog instead of Depo-medrone in my joints but Depo-medrone in my butt (Kenalog in the buttock suddenly started to cause muscle atrophy for me .) They work better for me that way but we are all different. The steroid injections always make me flushed in the face .. euphoric (!!) and make you do several bathroom visits which is a nuisance and I go as quickly as poss so I can return to leg elevation and rest to ensure the shots do their work to their utmost. Sometimes the alcohol solution they use prior to injecting can cause a skin reaction and soreness. It is always best to contact the helpline or go to hospital if infection is suspected after an injection although it is quite rare I am always told. Also the immediate site where the needle went in can be sometimes sore and tender for a few days so it may be another couple before your knees feel freer. Had both mine done a week ago and they had excellent effect after 3 hours and no soreness or site pain, but they felt a bit "clunky" for another three days. Enjoy the relief and freedom while they last .. I am! ;-) Julie x

Reply